# SDR ASAA95044

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, A CRACK WAS FOUND ON THE HORIZONTAL FLANGE OF THE KEEL BEAM CHORD AT BS 540, LBL 6.30.  THE CRACK WAS APPROXIMATELY 2 INCHES IN LENGTH AND APPEARS TO HAVE ORIGINATED AT THE AFT MACHINE STEP AND TRAVELED FORWARD.  REPAIRED CRACK PER EA 5310-01315.  (W)
